# SDR ASAA2023080944494

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 46,334 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT MIDDLE BULB BURNED OUT ABOVE R1 DOOR. GROUNDED - YES. RELAMPED THE R1 DOOR EMER EXIT SIGN, OPS CHECKS GOOD. REF B737 AMM 33-51-01.
